# SDR 2005UALA01034

- Difficulty date: September 24, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 26,439 hours, 3,296 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Part serial: NA
- Condition: Burned Out
- Location: Row 13
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG LTS INOP AT CEILING ROW 13 AND 14.  REPLACED LAMPS.
